Remarks on the k-error linear complexity of p(n)-periodic sequences
Meidl, Wilfried and Venkateswarlu, Ayineedi (2007) Remarks on the k-error linear complexity of p(n)-periodic sequences. Designs, Codes, and Cryptography, 42 (2). pp. 181-193. ISSN 0925-1022 (Print) 1573-7586 (Online)
Official URL: http://dx.doi.org/10.1007/s10623-006-9029-2
Recently the first author presented exact formulas for the number of 2ⁿn-periodic binary sequences with given 1-error linear complexity, and an exact formula for the expected 1-error linear complexity and upper and lower bounds for the expected k-error linear complexity, k >2, of a random 2ⁿn-periodic binary sequence. A crucial role for the analysis played the Chan-Games algorithm. We use a more sophisticated generalization of the Chan-Games algorithm by Ding et al. to obtain exact formulas for the counting function and the expected value for the 1-error linear complexity for pⁿn-periodic sequences over Fp, p prime. Additionally we discuss the calculation of lower and upper bounds on the k-error linear complexity of pⁿn-periodic sequences over Fp.
Repository Staff Only: item control page